| Catalog Number |
21-7624-24 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bag was replaced due to an alarm/red screen on the pump along with air in the line, and the issue recurred with the replacement bag.Per reporter, visual inspection was then performed, and it was noticed there was a hole in the tubing, right next to the connector that attaches to the pump.There was patient involvement, but no patient harm was reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Additional Manufacturer Narrative
H3: two samples were received for evaluation.As received tears were observed on the housing tubing.The cut on sample one was on the top side of the tubing, the lining was observed to be clean.The tear on sample 2 was on the side of the tubing at the base of the housing solvent.The lining was observed to be clean at the center.The customer complaint was confirmed.The root cause of the issue was unknown.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.